# SDR QXEA0101348

- Difficulty date: August 14, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 34,261 hours, 41,508 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN ANGLE ATTACHED TO FRAME 2948, ADJACENT TO FIREWALL, AND AT THE TOP OF THE STUB WING.  REPAIRED IAW THE F-28 STRUCTURAL REPAIR MANUAL 54-02-02, PAGES 12 AND 13, FIGURE 7.
